# SDR SWAA2025101424004

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 63,677 hours, 38,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE PARTLY DETACH FROM HOUSING.   RE ATTACHED R1 SLIDE BAYONET TO DOOR HOUSING. IAW AMM 25-66-01
